# SDR SWAA2014082231099

- Difficulty date: August 3, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 27,326 hours, 13,079 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK CORRODED AT BS 727+12, RBL 24.75.  REPAIRED SEAT TRACK IAW SRM & DWG.
